# SDR ASOA201000189

- Difficulty date: February 9, 2010
- Submitted: February 12, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,626 hours, 16,833 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409.0+128 VERTICAL POST AT RBL 18.00 INBD AND OTBD C-CHANNELS HAVE 50 PERCENT FSH INDICATIONS APPROX .01" LONG NOTED IN AFT RADIUS AT UPPER JOGGLES. AREAS MARKED ON ACFT.  FAILS NDT INSP AT THIS TIME.  REMOVED POST IAW SRM 51-42-06 11 A & B.  REMOVED SIX CLAMPS FOR POST REMOVAL IAW SRM 51-41-02.  REINSTALL POST.   MET ALL THE REQUIREMENTS OF REO 601R-53-41-889.   REINSTALLED SERVICEABLE CLAMPS THAT WERE REMOVED FOR ACCESS, IAW SRM 51-41-02.  C/W EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889.
